# SDR AALA201902129017

- Difficulty date: February 5, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53232585200040
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO BAY SHEAR TIE AT FRAME 30 BETWEEN STRINGERS 43L AND 43R.  REPLACED IAW SRM 51-75-12.
